Cymbalta is notorious for causing major problems when it is stopped, especially if you have been on it for some time. I will try to locate the information for you but if you google cymbalta and withdrawal , you should come up with some of the information on it.
I'm sorry that your holiday was so messed up......and I hope that your family will understand.
Withdrawing off a medication like Cymbalta and starting a new one like Savella, it is no surprise that you had the reaction that you did, although I am not sure that it was just the Savella alone that caused the problems.
Good luck to you,
PLIF/TLIF Fusion w/Instrumentation L4-5 Spondololysthesis L4-5.Laminectomies L4-5, foraminal stenosis L3-4, L4-5, L5-S1, herniations L3-4, L4-5, L5-S1, central canal stenosis L3-4, L4-5 and L5-S1
POST OP CES 3/30-06
Neurogenic Bladder and Bowel, bilateral numbness legs and feet
Revision for failed Back surgery, pseudoarthrosis L4-5, hemilaminectomies L3-4, L4-5, L5-S1, bmp added to revision fusion, replaced two bent screws that were reversing out of vertebrae - August 2, 2007
On going back pain and neuropathic pain, failed back surgery, consult for scs, decided not to do that at this point.
Adhesive Arachnoiditis also......just what I didn't need..9/08- adding bilateral ulnar neuropathy with severe compression to the mix. They want me to see a surgeon for ulnar nerve surgery, but I'm not biting.
I've seen enough surgeons over the last few years.
Avascular necrosis of left wrist- maybe hips too